# SDR IPXA2019051041953

- Difficulty date: May 2, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 20,649 hours, 12,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A924236900000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRFWD AVOINICS BAY  UNDERNEATH FLOORBOARD 121-TF,  FLOORBOARD SPPORT FRAME CRACKED. REMOVED AND REPLACED DISCREPAT PART WITH NEW ASSY  IAW A300-600 SRM 51-40-21 AND DWG 45-A-24-26289.
